Advanced search
Start date

Study of limit cycles in piecewise smooth systems on the cylinder

Grant number: 18/05098-2
Support Opportunities:Scholarships abroad - Research Internship - Doctorate
Effective date (Start): September 01, 2018
Effective date (End): July 31, 2019
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Geometry and Topology
Principal Investigator:Claudio Aguinaldo Buzzi
Grantee:Yagor Romano Carvalho
Supervisor: Armengol Gasull
Host Institution: Instituto de Biociências, Letras e Ciências Exatas (IBILCE). Universidade Estadual Paulista (UNESP). Campus de São José do Rio Preto. São José do Rio Preto , SP, Brazil
Research place: Universitat Autònoma de Barcelona (UAB), Spain  
Associated to the scholarship:16/00242-2 - Bifurcation of piecewise smooth systems with singular borders via regularization, BP.DR


Study aiming to obtain lower bound for the number of limit cycles for a special class of Ordinary Differential Equations piecewise smooth and defined in the cylinder. The main tool to be used is the Melnikov Theory. In a second moment, we analyze the regularization of such piecewise smooth systems by looking for smooth approximations that have the same amount of limiting cycles and which approximate uniformly the initial system.

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
BUZZI, CLAUDIO A.; CARVALHO, YAGOR ROMANO; LLIBRE, JAUME. Crossing limit cycles of planar discontinuous piecewise differential systems formed by isochronous centres. DYNAMICAL SYSTEMS-AN INTERNATIONAL JOURNAL, v. 37, n. 4, p. 19-pg., . (21/14695-7, 16/00242-2, 19/10269-3, 18/05098-2)
BUZZI, CLAUDIO A.; CARVALHO, YAGOR ROMANO; GASULL, ARMENGOL. The local period function for Hamiltonian systems with applications. Journal of Differential Equations, v. 280, p. 590-617, . (19/10269-3, 16/00242-2, 18/05098-2)
BUZZI, CLAUDIO A.; ROMANO CARVALHO, YAGOR; GASULL, ARMENGOL. Limit cycles for some families of smooth and non-smooth planar systems. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, v. 207, . (16/00242-2, 18/05098-2, 19/10269-3)

Please report errors in scientific publications list using this form.